MathSciNet Relay Station
MathSciNet bibliographic data
MR1473658 22E46 (20G05 22E45 22E47)
Chang, Jen-Tseh; Cogdell, James W. $\germ n$-homology of generic representations for ${\rm GL}(N)$. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1251–1256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement